# SDR ASMF201303007

- Difficulty date: January 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 42,707 hours, 29,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610510
- Part serial: ZFS0422
- Condition: Cracked
- Location: Pax Door
- Part time: 42,707 hours, 29,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A CRACK AT THE EXTERNAL SKIN LOWER HINGE.  MX PERSONNEL PERFORMED REVISION DETECTING THE EXTERNAL SKIN LOWER HINGE OUT OF LIMITS IAW SRM 52-10-01 PARA B (1)(A).  THE ACFT WAS INSPECTED AND FOUND SAFE FOR THE INTENDED SPECIAL FLIGHT.  THE FORWARD ENTRY DOOR SNUBBER WAS REPLACED IAW MM 52-11-51, ALL CORRECT.
